J Transcat Intervent.2019;27:eA20180006.

Spontaneous hemopericardium and cardiac tamponade induced by dabigatran in combination with p-glycoprotein inhibitor

Jose Pascual Salas, Efrain Gaxiola, Yara Itzel Tejeda, Alan Mendez

DOI: 10.31160/JOTCI201927A20180006

ABSTRACT

Direct oral anticoagulants have been presented as a novel option for prevention and treatment of nonvalvular atrial fibrillation. However, significant hemorrhagic side effects have been observed with the use of these medications in recent years. The use of dabigatran in combination with p-glycoprotein inhibitors have been discussed due to its interactive effects. We present the case of a 74-year old female who developed spontaneous hemopericardium and cardiac tamponade induced by dabigatran combined with a p-glycoprotein inhibitor.

Spontaneous hemopericardium and cardiac tamponade induced by dabigatran in combination with p-glycoprotein inhibitor

Comments